Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

The spectral data for Hamiltonian stationary Lagrangian tori in R^4

Research group:
TitleThe spectral data for Hamiltonian stationary Lagrangian tori in R^4
Publication TypeJournal Article
Year of Publication2011
AuthorsMcIntosh I, Romon P
JournalDifferential Geometry and its Applications
Volume29
Start Page125
Issue2
Date Published03/2011
AbstractHamiltonian stationary Lagrangian submanifolds are solutions of a natural and important variational problem in Kaehler geometry. In the particular case of surfaces in Euclidean 4-space, it has recently been proved that the Euler-Lagrange equation is a completely integrable system, which theory allows us to describe all such tori. This article determines the spectral data for these, in terms of a complete algebraic curve, a rational function and a line bundle. We use this data to give explicit formulas for all weakly conformal HSL immersions of a 2-torus into Euclidean 4-space and describe the moduli space of those with given conformal type and Maslov class. We also show that each such torus admits a family of Hamiltonian deformations through HSL tori, the dimension of this family being related to the genus of its spectral curve.
URLhttp://www.sciencedirect.com/science/journal/09262245
DOIdoi:10.1016/j.difgeo.2011.02.007
E-print numberarXiv:0707.1767

Edited 22 Jun 2011 - 11:07 by im7

Back to the Top